# SDR CALA2013111492944

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 48,785 hours, 10,326 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ISOLATION VLV FAILED WITH MESSAGE 3610280.  NO TIME TO CHANGE, LOCKED IN THE OPEN POSITION. REPLACED LT SIDE ISOLATION VLV IAW AMM 36-12-01, PAGES 401-408.  OPERATIONS CHECKED GOOD ON MAT & LEAK CHECKED GOOD MESSAGE CLEARED.
